MAUDE Adverse Event Report: Abbott Medical TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered

Abbott Medical TriClip¿ Steerable Guide Catheter; Tricuspid Valve Repair Device, Percutaneously Delivered
Model Number TSGC0201
Medical Device Problem Codes Leak/Splash (1354); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on(b)(6) 2026 that the patient presented with grade 5+ functional tricuspid regurgitation (tr) for a triclip procedure.During the preparation of triclip steerable guide catheter(tsgc), loss of column was observed along with air bubbles.Troubleshooting was performed and was unsuccessful.The tsgc was replaced with another device to complete the procedure.2 triclips were successfully implanted.The tr was reduced to grade 3 post procedure.There was no clinically significant delay or adverse patient effects reported.
 
Additional Manufacturer Narrative
The device was not returned.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on available information and without the device to analyze, the cause of the reported leak and air bubbles (air/gas in device) were unable to be determined.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
TriClip¿ Steerable Guide Catheter
Common Device Name
Tricuspid Valve Repair Device, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50499182
Report Number2135147-2026-05886
Device Sequence Number13323241
Product Code DQY
UDI-Device Identifier05415067047748
UDI-Public(01)05415067047748(17)260805(10)50205R1109
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K241538
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2026
Device Model NumberTSGC0201
Device Catalogue NumberTSGC0201
Device Lot Number50205R1109
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown